# SDR 97ZZZX1380

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117C1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 4639310012
- Condition: Damaged
- Location: T/R Gearbox
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SCORING ON BEARING ROLLERS, BEARING WAS RECEIVED NEW FROM AEC.
